# SDR P2EA99061

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 907-952
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL REPAIRS FROM BS 947 TO BS 927, BETWEEN STRINGER 19 LEFT AND STRINGER 20 LEFT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 907 TO BS 952, FROM STRINGER 18 LEFT TO STRINGER 20 LEFT PER COOPESA EO C00-3-53-025-99 DATED JAN 22, 1999 AND BOEING FAX COO-SJO-99-0067RR DATED JAND 21, 1999.  (M)
